Please use this identifier to cite or link to this item: https://hdl.handle.net/11147/5767
Title: On w-local modules and Rad-supplemented modules
Authors: Büyükaşık, Engin
Tribak, Rachid
Keywords: Amply Rad-supplemented modules
Rad-supplemented modules
W-local modules
Issue Date: 2014
Publisher: Korean Mathematical Society
Source: Büyükaşık, E. and Tribak, R. (2014). On w-local modules and Rad-supplemented modules. Journal of the Korean Mathematical Society, 51(5), 971-985. doi:10.4134/JKMS.2014.51.5.971
Abstract: All modules considered in this note are over associative commutative rings with an identity element. We show that a w-local module M is Rad-supplemented if and only if M/P(M) is a local module, where P(M) is the sum of all radical submodules of M. We prove that w-local nonsmall submodules of a cyclic Rad-supplemented module are again Rad-supplemented. It is shown that commutative Noetherian rings over which every w-local Rad-supplemented module is supplemented are Artinian. We also prove that if a finitely generated Rad-supplemented module is cyclic or multiplication, then it is amply Rad-supplemented. We conclude the paper with a characterization of finitely generated amply Rad-supplemented left modules over any ring (not necessarily commutative).
URI: http://doi.org/10.4134/JKMS.2014.51.5.971
http://hdl.handle.net/11147/5767
ISSN: 0304-9914
Appears in Collections:Mathematics / Matematik
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Files in This Item:
File Description SizeFormat 
5767.pdfMakale176.8 kBAdobe PDFThumbnail
View/Open
Show full item record

CORE Recommender

SCOPUSTM   
Citations

2
checked on Dec 11, 2021

WEB OF SCIENCETM
Citations

2
checked on Jan 22, 2022

Page view(s)

58
checked on Jan 24, 2022

Download(s)

26
checked on Jan 24, 2022

Google ScholarTM

Check

Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.